# SDR ASAA2022101940426

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 1,426 hours, 442 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEC ENG 1 SHORT TIME FAULT "T12 SENSOR & ADIRU AIR TEMPERATURE SIGNALS DO NOT AGREE" FOUND WHILE PERFORMING TC 05-020-01. GROUNDED - YES.  ACCOMPLISHED B737-9 IFIM G73-20-00-810-833. INITIAL EVAL ACCOMPLISHED AND FAULT NOT ACTIVE. INTERMITTENT FAULT. GROUND VERIFICATION SUCCESSFUL.
